It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 45 for yasmin pill hair loss. (0.010 seconds)


... Unfortunately, I have been battling hair loss for the last 20 years so i know WAY more than i should on the subject because i've researched for countless hours. ... (12 replies)
... Anyway, every single birth control pill can cause the same side effects. Yasmin is not unique in it's side effects. ... (10 replies)
... I've been reading through all the threads that have Yasmin in the title, just to find out some information on its effects since I've been given a perscription. Now I'm half terrified and half optimistic! ... (10 replies)

... you've only taken 1 pill. The pill can initally cause headaches, but this usually goes away after a cycle or so. You really should try Yasmin for AT LEAST a full cycle before assuming that you're problems are actually side effects and not just coinsidences. ... (4 replies)
... Here is my Yasmin story. I am 26 years old and started Yasmin about 3 years ago. I went to a GYN for the first time when I was 23. ... (12 replies)
... for good. I am going to be 40 this year and have decided that I no longer need to put synthetic hormones in my body. My biggest worry with quitting Yasmin is that I might have major hair loss, as many people do. ... (2 replies)
... you loose water weight but not fat. It's trial and error with BCP what works for one person may make another gain weight. I was on Aleese for years. It's a good pill but I had more weight lose on Desogen. I got off Desogen cause I had sever migraines. ... (10 replies)
... I've been on Yasmin since October 03. I didn't notice hair loss but that's because I had hyperthyroidism and was losing hair due to that. The biggest complaint I had was loss of sex drive. I use to want to have sex all the time, since starting it my husband has to beg me and I hate it! ... (10 replies)
... I took Yasmin for 6 months. Shortly after I began taking it I experienced severe mood swings and personality changes. ... (6 replies)
... Well, I took Yasmin for 8 months and noticed my hair falling out in clumps about month 6. I didn't connect the hair loss to the pill until I wanted to cry because I thought I was going to need a wig. I told my doctor and she said it could be the pill, but could also be something else. ... (8 replies)
... gain is concerned, there is significant weight gain with Yasmin after a year. Although all birth control pills can cause hair loss, I know a few people that have had significant hair loss with Yasmin after a year. Again, there are other, safer choices out there. ... (7 replies)
... I've also heard about hair thinning as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. ... (3 replies)
... I just wanted to send you hugs. I have not experienced hair loss on the pill, thankfully, but I had a host of other devastating side effects. The worst was a 20 lb. water weight gain in 1 month. I'm not kidding. ... (8 replies)
Stopping Yasmin
Dec 21, 2006
... Wow I am sorry about those problems! I think the vitamins would really help.. luckily I don't deal with any hair loss or any bad side effects. It is different for everyone. ... (2 replies)
... As some of you probably know from a previous post I am debating whether or not to continue Yasmin. I was put on Yasmin 3 years ago to help with my irregular periods and SEVERE cramps (I have also had an ovarian cyst). Although Yasmin seemed to okay for the first 6-8 months, I began experiencing some problems (such as migraines, some nausea, breast tenderness, vaginal... (6 replies)
... I went on Yasmin specifically to help with the depression I experienced from PMS. For the first 2 weeks I had really bad nasuea, but it subsided if I took the pill with a snack. The nausea and the cost are the only negatives I've experienced so far. ... (33 replies)
... The doctor started me on yasmin, I started my first pill yesterday, and my head has been hurting badly ever since and am really moody and depressed. ... (4 replies)
... i would talk to the gyno. if you think your body is no longer agreeing with the pill or the adverse side effects are really bothering you, then i would definatlay consult your gyno. ... (3 replies)
... See I never knew that BCP could be the cause of hair loss. I was loosing hair daily on Desogen. When I switched to Loestrin about 3 months later I read a post on here that BCP can cause you to loose hair. ... (7 replies)
Hair
May 14, 2008
... I am also dealing with hair loss and have some questions. Maybe you could help me with it. ... (2 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!